RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1991, Volume 77, Pages 144–262 (Mi intf200)  

This article is cited in 4 scientific papers (total in 4 papers)

Finite-dimensional skew fields

V. P. Platonov, V. I. Yanchevskii


Full text: PDF file (18753 kB)

Bibliographic databases:

UDC: 512.552.32

Citation: V. P. Platonov, V. I. Yanchevskii, “Finite-dimensional skew fields”, Algebra – 9, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 77, VINITI, Moscow, 1991, 144–262

Citation in format AMSBIB
\Bibitem{PlaYan91}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper Finite-dimensional skew fields
\inbook Algebra~--~9
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1991
\vol 77
\pages 144--262
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1170354}
\zmath{https://zbmath.org/?q=an:0804.16019|0832.16014}


Linking options:
  • http://mi.mathnet.ru/eng/intf200
  • http://mi.mathnet.ru/eng/intf/v77/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Projective modules over quantum polynomial algebras”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 261–269  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Artamonov, “Serre's quantum problem”, Russian Math. Surveys, 53:4 (1998), 657–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. B. Zheglov, “On the classification of two-dimensional local skew fields. II”, Russian Math. Surveys, 55:6 (2000), 1170–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. B. Zheglov, “On wild division algebras over fields of power series”, Sb. Math., 195:6 (2004), 783–817  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:477
    Full text:226

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019